# SDR AALA201812069013

- Difficulty date: November 7, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 44,344 hours, 31,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: D53111077202
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. DELAMINATED FITTING ON FR 4, BL Y0, OF THE WINDSHIELD CENTER POST LOWER ATTACHMENT CONTINUITY FITTING ON THE LEFT HAND SIDE. REPLACED CENTER WINDSHIELD FRAME LT CONTINUITY FITTING AND FASTENERS PER EA N.286885.
